MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY

ZOLL CIRCULATION, INC. AUTOPULSE LI-ION BATTERY¿; SECONDARY BATTERY
Model Number 100
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during shift check, the autopulse li-ion battery (sn (b)(6) will not charge and is no longer powering on the autopulse platform.According to the customer, the battery was pulled off the multi-chemistry battery charger (mcc) but did not power on the platform.The color of the status leds on the battery and charger prior to use in the platform are unknown.After the attempted use in the platform, the status leds on the battery showed one orange led.The battery was tested in a different mcc but it was still unable to charge.The mcc is able to successfully charge other batteries.It is unknown the last time the battery was successfully charged.The platform is performing as intended with other batteries.No patient involvement.
 
Additional Manufacturer Narrative
The customer complaint that the autopulse li-ion battery (sn (b)(6) will not charge and is no longer powering on the autopulse platform was confirmed during the functional testing.The archive data could not be retrieved, and a review was not performed.Without being able to reset the internal microprocessor and access the archive files, the root cause of the reported battery failure could not be determined through this investigation.However, the probable root cause for the reported complaint could be due to battery mismanagement and charging practice or electrostatic discharge (esd) or broken/damaged components or a battery - charger communication failure.Upon visual inspection, no physical damage was observed, and the status leds of the battery did not illuminate.The battery failed to charge in a known good autopulse multi-chemistry battery charger (mcc).The status leds of the battery did not illuminate after the charging event.The status leds on the mcc showed a red "fail" led indication.Therefore, the battery cannot be used in the autopulse platform.The battery failed to power on the platform, confirming the reported complaint.

Brand Name
AUTOPULSE LI-ION BATTERY¿
Common Device Name
SECONDARY BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key20467791
Report Number3010617000-2024-00824
Device Sequence Number17980144
Product Code DRM
UDI-Device Identifier00849111001823
UDI-Public00849111001823
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0752-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown